# SDR ASOA20120423062

- Difficulty date: April 3, 2012
- Submitted: April 23, 2012
- Operation: Air carrier
- Aircraft: N11194
- Make and model: Emb EMB-145XR
- Aircraft serial: 14500940
- Aircraft time: 18,622 hours, 10,282 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Sill
- Part number: 14525422003
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORROSION ON RT FLOOR SILL AT FR 61.  BLENDED CORROSION, FOUND TO BE WITHIN LIMITS TREATED, PRIMED AND PAINTED.
